# SDR CA960429007

- Difficulty date: April 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-31
- Engine: Lyc TIO540A2C
- Propeller: Hartzl HCE3YR2A
- System (JASC): 6120 · Propeller Controlling System
- Part: Prop Control
- Part number: 454255
- Condition: Broken Strands
- Location: Cable
- Stage of operation: IN
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

(CAN)THE PROPELLER CONTROL WOULD NOT GO ALL THE WAY TO FINE PITCH, DOWN 300 RPM AT FULL THROTTLE AND CONTROL FELT STIFF. REMOVAL AND DISASSEMBLY REVEALED A BROKEN STRAND WHICH, WHEN THE CONTROL WAS OPERATE D, EXPANDED IN THE CASING AND JAMMED.
